Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66820
Title: Conditional subgradient methods for constrained quasi-convex optimization problems
Authors: Hu, YH
Yu, CKW
Li, C
Yang, XQ 
Keywords: Conditional subgradient method
Epsilon-subgradient method
Quasi-convex optimization
Convergence analysis
Issue Date: 2016
Publisher: Yokohama Publishers
Source: Journal of nonlinear and convex analysis, 2016, v. 17, no. 10, p. 2143-2158 How to cite?
Journal: Journal of nonlinear and convex analysis 
URI: http://hdl.handle.net/10397/66820
ISSN: 1345-4773
EISSN: 1880-5221
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Aug 11, 2018

Page view(s)

62
Last Week
0
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.